Might have to delete and repost this when I can work out why I don't have any options of posting other than in the format below
PSSD: If a Drug caused Blindness?
Editorial Note: Of these 13 Persistent Post-SSRI sexual dysfunction (PSSD) cases 12 came to us from a colleague who had been approached by others. You can see more descriptions of what the problem is like by looking at the RxISK Narratives under each of these drugs Paroxetine, Fluoxetine, Citalopram, and others.
PSSD If a Drug Caused Blindness?
If a drug caused anyone to go Blind or Deaf it would probably be removed from the market immediately. In the early days of Viagra, there was talk of it turning visual fields blue, which some worried might be the first steps to going blind. The consensus was that if even a few people had gone blind, Viagra would have been finished. Why should losing the senses that underpin our awareness of others as humans rather than robots be any different?
We have a simple PSSD Questionnaire we are asking as many people as possible with PSSD to fill and return to us. You can return this to firstname.lastname@example.org. You can also report PSSD that affects either you or a relative to RxISK.org/sex.
It has now been roughly 6 months since I quit SSRIs for good and I am still suffering from PSSD. Throughout my agonizing withdrawal, I could feel my brain gradually disconnecting from and shutting down my pleasure zone. A sequence of wires loosening and unplugging, reducing pleasurable sensations into dwindling static traces before completely fading out. It was like the ordeal of losing ones sight or hearing. I am now plagued by ejaculatory anhedonia and am no longer sexually attracted to women.
Im a 21 year old male, prescribed zoloft for 4 months. I began noticing sexual dysfunction soon after starting it. A couple months later it went away and I felt completely normal while on the meds. My anxiety came back tho and the doc doubled the zoloft and the dysfunction came back. After the 4 months I stopped taking it, its been 11 months now since my last dose and the dysfunction still remains.
My symptoms are:
Lack of sensitivity in my penis, it has gotten better over time, its about 40% of what it used to be now, the top of the shaft is where it is worst, different areas of the penis are more sensitive than others.
When I come it has a lot less feeling and it just kinda dribbles out.
My emotional range has been cut down dramatically. Its like I almost have complete apathy, this varies from day to day however.
My rectum has also been numbed, even more so than my penis at this point. I find this very odd and very uncomfortable at times.
My nipples have also been numbed.
Any area of the body that used to be very ticklish has become numbed, including my sides, my armpits, my lower stomach and upper thighs. This is most noticeable when taking a shower and Im washing myself, it feels like my skin is just rubber it has almost no sensation at all.
Numbing of tickling sensations. I used to be VERY ticklish before the zoloft and now I am not at all. I wasnt sure if it was related to the PSSD but now it sounds like it may be.
Numb nipples. I used to be so sensitive there, to the point that I could orgasm from having them played with alone, but that has long since changed to numbness and a feeling of irritation when they are played with.
Male, 26 years old.
Took Prozac about one and half years ago. After just four capsules containing 20mg each, I had an adverse reaction.
Literally overnight, I experienced a permanent numbness in my head.
This numbness contributed to my chronic insomnia that I have had for one and a half years which I still have.
Also the pleasure pathways in my head feels completely cut off. Although I can achieve and maintain an erection and can ejaculate. I am completely unable to orgasm.
PSSD after just one pill of Zoloft (50 mg).
I took the pill on 25 August and now I have emotions problems, low libido, ED, anhedonia and more It seems impossible.
It is important for me to understand if I can hope in a full recovery or not.
Sex problems and emotional coldness didnt come till after quitting the drug.
This exact drug ruined my life. Lexapro may potentially permanently damage.
I had everything I could ever want. I was a division 1 college football player with beautiful college girls all over. I had great friends ,a nice truck and motorcycle. I had it made.
I got on this drug because the stress from school and football was getting to me. Next thing I know Im 21 years old and Im physically and mentally screwed. Everything fell apart.
20 mg of Prozac daily for only a couple of months.
Within a couple weeks my ability to have an orgasm disappeared and the numbness set in, followed by total loss of sex drive.
Its been 20 years now since I stopped taking it and I have never recovered fully.
I can have orgasms now, but they arent anywhere near as intense and it takes forever just to become physically aroused enough for it to happen and it just kind of fizzles.
Since it takes so long I end up sore no matter how much lube is used, which makes me reluctant to even try to do it the next time.
Very problematic when you are married and have to keep saying no because you know you will end up paying dearly for that brief nanosecond of something close to pleasure.
I am thankful for this group because until I stumbled on to it I was beginning to think I was the only one. No medical professional will acknowledge that there is a huge problem. I am so sick of being told I have never heard of that before.
I feel like I have Aspergers now or something. No emotions at all. People around me think I am crazy and there is nothing I could do.
I used to be super friendly, and cared about everything and everybody. Now I alienated everybody. I now barely have any friends left.
Also, people notice if you never sleep with anybody. In this sex crazed world, I am a girl, and I rejected every single guy that tried to get close to me, I have no personality left.
I find that I stopped caring about others. I want to care, but I am unable to.
Im asexual, and it freaks me out. People like Hitler were asexual. I dont have sex or anything pleasurable in my life.
How long before I break down and do something terrible? Is it possible for me to go crazier? How do you people deal with other people?
For a while I was hanging out with people who do drugs- not because I was doing them, but because we easily adjusted to each others personalities. But even they have more life and more hope than me.
I am jealous of every single person I know. They can have sex, I cant. Everything is about sex.
Sometimes I wonder if its ok for me to put effort into a new friendship, then people will care about me and I wont care about them, Im a cold heartless bitch even though I try so hard to be nice. But its so hard.
I am suffering from this terribly. My life has become a living hell because of what has happened. There are no words to describe how bad I feel, every waking moment is unbearable.
I want to kill myself also but Im too scared.
I stopped dreaming also, recently I started dreaming a lot more.
I have regained a very small amount of emotion, and I mean small amount.
I still have no feeling where body is concerned though.
Am completely numb.
Cant get an erection and zero libido.
Socializing seems unnatural.
Everything seems like its in black
The url to the questionnaire download is:
http://wp.rxisk.org/wp-content/uploads/ ... urvey.docx
and the email address to return the questionnaire to is: